Manara - Qatar Research Repository
Browse
1-s2.0-S2214250921001530-main.pdf (1.03 MB)

Acute myocarditis following administration of BNT162b2 vaccine

Download (1.03 MB)
journal contribution
submitted on 2023-10-29, 10:04 and posted on 2023-10-29, 11:33 authored by Mhd Baraa Habib, Tahseen Hamamyh, Ahmed Elyas, Mohammed Altermanini, Mawahib Elhassan

The wide use of vaccines was linked with rare but serious complications in adults, causing a global concern. Here, we describe a young male patient, who presented with acute myocarditis, three days after the second dose of BNT162b2 vaccine.

Other Information

Published in: IDCases
License: http://creativecommons.org/licenses/by/4.0/
See article on publisher's website: https://dx.doi.org/10.1016/j.idcr.2021.e01197

Funding

Open Access funding provided by the Qatar National Library

History

Language

  • English

Publisher

Elsevier

Publication Year

  • 2021

License statement

This Item is licensed under the Creative Commons Attribution 4.0 International License

Institution affiliated with

  • Hamad Medical Corporation
  • Heart Hospital - HMC

Usage metrics

    Hamad Medical Corporation

    Licence

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC